# SDR MALA020109

- Difficulty date: January 6, 2002
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N518XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2337
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Strut
- Condition: Contaminated
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT MAIN LANDING GEAR DOES NOT COME UP ON INITIAL RETRACTION.  LEFT MAIN GEAR IS STICKING IN THE DOWN POSITION AFTER TAKE-OFF.  PILOT HAS TO CYCLE GEAR HANDLE THEN GEAR WOULD MOVE.  MAINTENANCE BLED GREEN HYDRAULIC SYSTEM AND OLEO LOCK STRUTS.  PERFORMED EXTENSION AND RETRACTION ADJUSTMENT TEST PER AMM 32-30-00 501.  ALL CHECKS GOOD, 409 CARD 100678 FOR DETAILS.
